# SDR LR7A02051

- Difficulty date: July 7, 2002
- Submitted: July 10, 2002
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 46,439 hours, 30,207 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cut
- Location: Fs 573-597
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 INSPECTION CUT EXISITING FS 573 - 597 SKIN DOUBLER AT LBL 62, WL 144 TO PROVIDE ACCESS FOR CHINE ANGLE REPLACEMENT (NR 0033).REPAIRED IAW LAC MEA 382-53-02-032.  NR 0070.
